Open Access
Translator Disclaimer
January 1996 A short and elementary proof of the main Bahadur-Kiefer theorem
John H. J. Einmahl
Ann. Probab. 24(1): 526-531 (January 1996). DOI: 10.1214/aop/1042644730

Abstract

A short proof of the lower bound in the strong version of the famous Theorem 1A in Kiefer (1970) on the Bahadur-Kiefer process is presented. The proof is elementary and, in particular, does not use strong approximations.

Citation

Download Citation

John H. J. Einmahl. "A short and elementary proof of the main Bahadur-Kiefer theorem." Ann. Probab. 24 (1) 526 - 531, January 1996. https://doi.org/10.1214/aop/1042644730

Information

Published: January 1996
First available in Project Euclid: 15 January 2003

zbMATH: 0897.62046
MathSciNet: MR1387649
Digital Object Identifier: 10.1214/aop/1042644730

Subjects:
Primary: 60F15, 62G30

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.24 • No. 1 • January 1996
Back to Top